# SDR TAOA079715

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6181- BOS-LGA - OVERHEAD EMERGENCY LIGHT AT ROWS 9 AND 10 INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.  (M)
